# SDR RAIA970607

- Difficulty date: June 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N421TE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 102
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Egt Resistor
- Part number: ST231426
- Condition: Failed
- Location: Rt Engine
- Part time: 3,000 hours
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

STL - FLT 7180 - RIGHT ENGINE MADE 80 PERCENT TORQUE AT 790 DEGREES C.  MAINTENANCE REPLACED RIGHT ENGINE EGT TRIM RESISTOR.  (X)
